Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

189 Publikationen

2007 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2557204
Courvoisier DS, Eid M, Nussbeck FW. Mixture distribution latent state-trait analysis: Basic ideas and applications. Psychological Methods. 2007;12(1):80-104.
PUB | DOI | WoS | PubMed | Europe PMC
 
2006 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2729974
Nussbeck FW, Eid M, Lischetzke T. Analysing multitrait-multimethod data with structural equation models for ordinal variables applying the WLSMV estimator: what sample size is needed for valid results? The British journal of mathematical and statistical psychology. 2006;59(Pt 1):195-213.
PUB | DOI | WoS | PubMed | Europe PMC
 
2006 | Sammelwerksbeitrag | Veröffentlicht | PUB-ID: 2781744
Nussbeck FW. Assessing Multimethod Association with Categorical Variables. In: Eid M, Diener E, eds. Handbook of Multimethod Measurement in Psychology. Washington, DC: APA; 2006.
PUB
 
2005 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1870149
Reinecke J, Schmidt P, Weick S. Dynamic Modeling with Structural Equations and Stochastic Differential Equations: Applications with the German Socioeconomic Panel. Quality and Quantity. 2005;39(4):483-506.
PUB | DOI | WoS
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2557210
Bossong B, Nussbeck FW. Konflikte bei Erbschaftsaufteilungen: Verwandtschaft, Beiträge und Aufteilungspräferenzen. Zeitschrift für Sozialpsychologie. 2004;35(3):143-156.
PUB | DOI | WoS
 
2003 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2557214
Eid M, Lischetzke T, Nussbeck FW, Trierweiler LI. Separating trait effects from trait-specific method effects in multitrait-multimethod models: A multiple-indicator CT-C(M-1) model. Psychological Methods. 2003;8(1):38-60.
PUB | DOI | WoS | PubMed | Europe PMC
 
2000 | Zeitschriftenaufsatz | PUB-ID: 2903754
Jaulent J-F, Sauzet O. EXTENSIONS QUADRATIQUES 2-BIRATIONNELLES DE CORPS TOTALEMENT RÉELS. Publicacions Matemàtiques. 2000;44(1):343-353.
PUB
 
1998 | Zeitschriftenaufsatz | PUB-ID: 2903755
Sauzet O. Théorie d'Iwasawa des corps p-rationnels et p-birationnels. manuscripta mathematica. 1998;96(3):263--273.
PUB | DOI | WoS
 
1997 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2903753
Jaulent J-F, Sauzet O. Pro-ℓ-extensions de corps de nombres l-rationnels. Journal of Number Theory. 1997;65(2):240-267.
PUB | DOI | WoS
 

Filter und Suchbegriffe

department=78224902

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: ama

Export / Einbettung